# SDR AUS20011420

- Difficulty date: October 21, 2001
- Submitted: February 5, 2002
- Operation: Air carrier
- Make and model: Fokker F.28 MK 1000
- Engine: Rroyce SPEY55515
- System (JASC): 7600 · Engine Controls
- Part: Pin
- Condition: Missing
- Location: Engine Controls
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT ENGINE HP FUEL VALVE RELAY LEVER TO CONTROL ROD CONNECTION BOLT / NUT SPLIT PIN MISSING. NUT WAS LOOSE AND ALMOST SEPARATED FROM BOLT.
